# SDR VTZA96256

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Limiter Vlv
- Part number: PROC732201
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6250 - ABE-IAD - DURING TAKEOFF, MADE AN UNSCHEDULED LANDING AT ABE DUE TO LEFT ENGINE NOT MAKING TARGET TORQUE.  AIRCRAFT RETURNED AND LANDED AT ABE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED TTL VALVE, OPS CHECKS OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
